# SDR DALA2024072207315

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CUSP WEB STA 715 TO 756 BTW X=44 AND X=60 WERE FOUND DURING INSPECTION OF REMOVED COMPONENTS ON NRC 693.     CUSP WEB STA 715 TO 756 BTW X=44 AND X=60 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4, FIG 203.
